# SDR ASAA2023073144332

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,640 hours, 15,374 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 ECONOMIC FAULT ON #2 ENG FOUND 77-20872 "TOP LEFT EGT SIGNAL (T49554) IS OUT OF RANGE". GROUNDED - YES. ON DEFERRAL.
